# SDR YENA201708260700

- Difficulty date: August 26, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 52,025 hours, 18,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT F/A REPORTED A DIRTY SOCK ODOR WHEN GEAR WAS EXTENDED ON APPROACH. NOT SMELLED BY OTHER CREW,  F/A LOCATION WAS AFT JUMPSEAT.  ITEM WAS PLACED ON GMM 2017-TO15B.  THE AIRCRAFT WAS OK TO CONTINUE IN SERVICE IAW TSI 2017-TO1513.  ACCOMPLISHED TSM 05-50-00-810-831-A. ODOR WAS SMELLED AFTER ENGINE SHUTDOWN. PERFORMED ECS PACK BURNOUT IN CONJUNCTION WITH INFORMATION NOTICE 2017-T025B. NO ABNORMAL SMELLS NOTED. ACFT OK FOR CONTINUED SERVICE.
